Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    1422

1St Day Off Accutane

RJsMommy09

177 views

My doctor advised me to stop the accutane for a full week and start again to see if its the accutane is causeing the headaches, nausea and vomiting. Today I feel great besides my face drying up and I haven't even been on the meds for a full week, that will probably start to go away until i start again. I really hope the accutane isn't making me sick but i have a feeling thats what it is. I can't bear to think that i have to take all those useless gels & topicals again. I know its probaably impossible but I feel like 1 or 2 of my cystic acne has gone down. Who knows.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×